Alert archive / Massachusetts / Special Weather Statements in 2018
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 4, 2018, 6:58 PM EDT for Worcester County, Massachusetts. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2018, 6:58 PM EDT (22:58 UTC)
- Expired
- Aug 4, 2018, 7:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Boston/Norton, MA
County Worcester County, MA
The radar
The Boston radar (KBOX), 69 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 11.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
959 WWUS81 KBOX 042258 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 658 PM EDT SAT AUG 4 2018 MAZ004-005-012-042345- Southern Worcester MA-Central Middlesex County MA- Northern Worcester MA- 658 PM EDT SAT AUG 4 2018 ...STRONG THUNDERSTORM ACROSS WORCESTER COUNTY MA... At 658 PM EDT, Doppler radar was tracking a strong thunderstorm over West Boylston, or 7 miles north of Worcester, moving south at 20 mph. Winds in excess of 30 mph will accompany this storm. Locations impacted include... Worcester, Shrewsbury, Westborough, Grafton, Holden, Auburn, Hopkinton, Northborough, Clinton, Millbury, Leicester, Sterling, West Boylston, Upton, Paxton, Boylston and Princeton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4243 7189 4245 7176 4224 7155 4217 7188 TIME...MOT...LOC 2258Z 337DEG 16KT 4237 7179 $$ Sipprell
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:44 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 4, 6:44 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
644 PM EDT Sat Aug 4 2018
.SYNOPSIS...
We will get a brief break in the wet weather Sunday and Monday
as high pressure builds overhead...but the dry weather will
also allow for more sunshine and hot afternoon temperatures.
Scattered showers and thunderstorms will spread into Southern
New England from the west during Tuesday through Thursday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
640 pm update...
One complex of showers and thunderstorms impacting Cape Cod with
torrential rainfall will be exiting the region within the next
hour or two. Another area of scattered showers and thunderstorms
across western and north central MA were pushing southeast. This
activity contains brief torrential rain and locally gusty winds.
These storms should weaken in the next to 1 to 3 hours as it
out runs better upper level support. Will have to watch if
activity survives into Boston.
Otherwise...dry weather expected later tonight with skies
becoming mostly clear. There is not really a strong push of low
level dry air into the region...so the concern exists for
patchy dense ground fog especially in locations that received
heavy rainfall today. Low temperatures should drop mainly into
the 60s by daybreak Sunday...so a bit cooler than the last few
nights.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
* Plenty of sunshine Sunday with a hot afternoon
Sunday...
The upper level ridge building into the region will result in a
hot afternoon. Plenty of sunshine should result in afternoon
high temperatures reaching the lower 90s in many locations. The
weak pressure gradient will allow for sea breezes to develop.
This will keep highs in the middle to upper 80s along portions
of the immediate coast. Dewpoints in the middle to upper 60s
should keep conditions below heat advisory criteria...despite a
a hot afternoon.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
*/ Highlights...
- Dry yet muggy weather through midweek, high heat indices
- Chances of showers / thunderstorms towards the end of the week
- Perhaps additional rain over the weekend
*/ Overview...
Active weather pattern. Hold with the N-Pacific ridge amplified by
continued disturbances round the Kamchatka Peninsula with support
via perhaps latent heat release per tropical activity. Downshearing
NE Pacific low pressure, its strength/wavelength key in maintaining
the SW CONUS heat bubble. Downstream, general H5 trof support over E
Canada / CONUS through which individual disturbances dip S grasping
muggy, tropical air in advance before a successive series of frontal
passages. Chances of showers and thunderstorms for the foreseeable
future, breaks in-between, mugginess and high dewpoint air never-
ending per consensus of forecast guidance. However, indications that
we'll may be cutoff from the deeper tropical airmass.
As noted by the prior forecaster, dealing with some considerable
heat and humidity with heat indices reaching heat advisory criteria
into midweek, Monday and Tuesday, possibly into Wednesday.
Will have to continue to keep our eye out daily on the environment,
whether the threat of torrential rainfall, flash flooding as we've
seen over the last couple of weeks. Not seeing any precipitable
water / low level jet anomalies from SREF / GEFS. Flooding threat
seemingly less, perhaps more nuisance. Watch, wait and see. Chance
PoPs with temperatures / humidity running a bit higher than normal
beginning Thursday possibly going into the weekend. An eye on
synoptics and forcing mechanisms, too early to say on specifics.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...
Tonight...Moderate confidence. Showers and thunderstorms across
the Cape should exit the region in the next 1 to 2 hours.
Another area of scattered showers and thunderstorms in western
and north central MA were pushing southeast...but should weaken
over the next 1 to 3 hours. Not sure if they will make it into
Boston...but will continue to monitor. Otherwise...the main
concern will be patchy dense ground fog in the typically prone
locations during the overnight hours given light winds/wet
ground.
Sunday...High confidence. VFR conditions but localized sea
breezes develop by afternoon with a weak pressure gradient.
KBOS Terminal...Moderate confidence in TAF. Uncertain if
thunderstorms to the northwest will survive into Boston through
01z...but will continue to monitor.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Sunday Night through Thursday/...
Sunday Night through Monday Night: VFR.
Tuesday: VFR. Breezy. Slight chance SHRA, slight chance TSRA.
Tuesday Night through Wednesday Night: VFR. Chance SHRA, chance
TSRA.
Thursday: VFR. Slight chance SHRA, slight chance TSRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...
Tonight through Sunday...High confidence. Complex of showers and
thunderstorms should exit our waters in the next couple of
hours. Otherwise...marginal small craft seas across our
southern waters will persist into this evening...before
diminishing. After that time...weakening pressure gradient will
keep winds/seas below small craft thresholds into Sunday.
Outlook /Sunday Night through Thursday/...
Sunday Night through Monday Night: Winds less than 25 kt.
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, chance of thunderstorms.
Wednesday Night through Thursday: Winds less than 25 kt. Chance
of rain showers, chance of thunderstorms.
&&
.CLIMATE...
Temperatures...
BOS min temperature for 8/3 was 77, which is the highest min
temperature for the date. The old record was 75 degrees in 2007.
PVD min temperature for 8/3 was 76, which is the highest min
temperature for the date. The old record was 75 degrees in 1979.
Humidity... Muggy weather remains this weekend, and high
humidity lingers through much of next week. Here are the highest
daily dew point values and latest years of occurrence for Today
and Saturday. We have also included the high values for August
and for All- Time.
Saturday/August 4
BOS 76/2003
ORH 74/1988
BDL 75/2006
PVD 79/1944
Highest in August
BOS 79 on August 10 2001
ORH 79 on August 14 1988
BDL 82 on August 18 2002
PVD 80 on three dates: Aug 1 1975, Aug 3 1938,
and Aug 22 1976
Highest All-Time
BOS 79 on July 27 1940 and Aug 10 2001
ORH 80 on July 19 1982
BDL 82 on Aug 18 2002
PVD 81 on July 21 1977 and July 16 1977
The full dew point climatology can be found at
www.weather.gov/box/dewpoint
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ255-256.
&&
SYNOPSIS...Frank/Sipprell
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...Sipprell
AVIATION...Frank/Sipprell
MARINE...Frank/Sipprell
CLIMATE...Hazardous weather outlook, Aug 4, 4:11 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 411 PM EDT Sat Aug 4 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-052015- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 411 PM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-052015- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 411 PM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 4, 4:26 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
426 PM EDT SAT AUG 4 2018
MAZ022-023-042100-
Barnstable MA-Dukes MA-
426 PM EDT SAT AUG 4 2018
...STRONG THUNDERSTORM...
At 425 PM EDT, Doppler radar was tracking a strong thunderstorm
approaching Aquinnah, moving northeast at 40 mph.
Winds in excess of 40 mph and minor flooding will accompany this
storm as it crosses the western side of the Vineyard and Elizabeth
Islands, before reaching Woods Hole around 5 PM.
Locations impacted include...
Falmouth, Tisbury, Aquinnah, West Tisbury, Chilmark and Gosnold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4125 7085 4131 7083 4140 7087 4141 7089
4140 7094 4147 7088 4147 7082 4156 7068
4154 7060 4145 7076 4143 7073 4149 7060
4149 7058 4130 7079 4134 7084 4127 7081
TIME...MOT...LOC 2025Z 218DEG 35KT 4134 7086
JWDSpecial weather statement, Aug 4, 5:18 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
518 PM EDT SAT AUG 4 2018
MAZ022-042200-
Barnstable MA-
518 PM EDT SAT AUG 4 2018
...STRONG THUNDERSTORMS...
At 517 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nantucket Sound north off Oak Bluffs, moving northeast at 30 mph.
Winds in excess of 40 mph and minor flooding will accompany this
storm as it reaches Cape Cod through 6 PM.
Locations impacted include...
Barnstable, Falmouth, Yarmouth, Dennis, Mashpee, Harwich and Hyannis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4160 7027 4162 7029 4159 7043 4154 7047
4154 7059 4175 7036 4173 7028 4174 7022
4168 7009
TIME...MOT...LOC 2117Z 227DEG 27KT 4152 7055
JWDSpecial weather statement, Aug 4, 5:36 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
536 PM EDT SAT AUG 4 2018
MAZ004-005-026-042215-
Northwest Middlesex County MA-Central Middlesex County MA-
Northern Worcester MA-
536 PM EDT SAT AUG 4 2018
...STRONG THUNDERSTORMS DEVELOPING...
At 535 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mason, or 7 miles north of Fitchburg, moving southeast at 15 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Lowell, Leominster, Fitchburg, Chelmsford, Tewksbury, Westford,
Pepperell, Tyngsborough, Groton, Lunenburg, Townsend, Littleton,
Lancaster, Ayer, Westminster, Shirley, Harvard, Ashburnham, Dunstable
and Ashby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4271 7190 4270 7148 4262 7126 4250 7179
4271 7197 4272 7195
TIME...MOT...LOC 2135Z 315DEG 15KT 4271 7178
SipprellSpecial weather statement, Aug 4, 6:09 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
609 PM EDT SAT AUG 4 2018
MAZ004>006-012-026-042300-
Northwest Middlesex County MA-Southern Worcester MA-
Central Middlesex County MA-Western Essex MA-Northern Worcester MA-
609 PM EDT SAT AUG 4 2018
...LINE OF STRONG THUNDERSTORMS ACROSS NORTHERN WORCESTER AND
MIDDLESEX COUNTIES IN MASSACHUSETTS...
At 607 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Derry to Shirley to Barre. Movement was
southeast at 15 mph.
Winds in excess of 30 mph will accompany these storms.
Locations impacted include...
Worcester, Lowell, Nashua, Lawrence, Methuen, Leominster, Fitchburg,
Billerica, Chelmsford, Andover, Dracut, Tewksbury, North Andover,
Westford, Acton, Holden, Clinton, Spencer, Pepperell and
Tyngsborough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4270 7112 4246 7147 4226 7197 4254 7197
4263 7179 4271 7170
TIME...MOT...LOC 2207Z 301DEG 13KT 4282 7133 4258 7167 4240 7213
SipprellSpecial weather statement, Aug 4, 6:36 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
636 PM EDT SAT AUG 4 2018
MAZ010>012-042315-
Southern Worcester MA-Eastern Hampden MA-Eastern Hampshire MA-
636 PM EDT SAT AUG 4 2018
...STRONG THUNDERSTORM DEVELOPING OVER EASTERN HAMPDEN COUNTY MA...
At 635 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ludlow, or near Chicopee, moving southeast at 15 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Springfield, Chicopee, Ludlow, East Longmeadow, Belchertown,
Wilbraham, Palmer, Sturbridge, Monson, Hampden, Brimfield, Holland
and Wales.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4225 7242 4204 7211 4203 7217 4204 7252
4218 7255
TIME...MOT...LOC 2235Z 320DEG 14KT 4217 7249
SipprellSpecial weather statement, Aug 4, 6:58 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 658 PM EDT SAT AUG 4 2018 MAZ004-005-012-042345- Southern Worcester MA-Central Middlesex County MA- Northern Worcester MA- 658 PM EDT SAT AUG 4 2018 ...STRONG THUNDERSTORM ACROSS WORCESTER COUNTY MA... At 658 PM EDT, Doppler radar was tracking a strong thunderstorm over West Boylston, or 7 miles north of Worcester, moving south at 20 mph. Winds in excess of 30 mph will accompany this storm. Locations impacted include... Worcester, Shrewsbury, Westborough, Grafton, Holden, Auburn, Hopkinton, Northborough, Clinton, Millbury, Leicester, Sterling, West Boylston, Upton, Paxton, Boylston and Princeton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4243 7189 4245 7176 4224 7155 4217 7188 TIME...MOT...LOC 2258Z 337DEG 16KT 4237 7179 Sipprell
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:56 AM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 49 min |
| Aug 4, 7:02 AM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 58 min |
| Aug 4, 7:53 AM EDT | Areal Flood Advisory | BOX | Hampden | 3 hr |
| Aug 4, 8:48 AM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire, Worcester | 3 hr |
| Aug 4, 9:31 AM EDT | Severe Thunderstorm Warning | BOX | Worcester | 44 min |
| Aug 4, 9:35 AM EDT | Tornado Warning | BOX | Worcester | 25 min |
| Aug 4, 9:57 AM EDT | Tornado Warning | BOX | Worcester | 32 min |
| Aug 4, 10:00 AM EDT | Areal Flood Advisory | BOX | Bristol, Middlesex, Norfolk, Worcester | 2 hr |
| Aug 4, 10:07 AM EDT | Tornado Warning | BOX | Middlesex, Worcester | 38 min |
| Aug 4, 10:24 AM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Worcester | 106 min |
| Aug 4, 10:54 AM EDT | Areal Flood Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Suffolk | 2 hr |
| Aug 4, 11:14 AM EDT | Areal Flood Advisory | BOX | Barnstable, Bristol, Norfolk, Plymouth | 3 hr |
| Aug 4, 11:23 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 93 min |
| Aug 4, 11:31 AM EDT | Flash Flood Warning | BOX | Bristol | 3 hr |
| Aug 4, 11:43 AM EDT | Special Weather Statement | BOX | Suffolk | 47 min |
| Aug 4, 11:46 AM EDT | Special Marine Warning | BOX | 119 min | |
| Aug 4, 12:08 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 3 hr |
| Aug 4, 1:46 PM EDT | Special Marine Warning | BOX | 44 min | |
| Aug 4, 1:47 PM EDT | Special Marine Warning | BOX | 43 min | |
| Aug 4, 2:17 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 113 min |
| Aug 4, 2:42 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 45 min |
| Aug 4, 4:10 PM EDT | Special Marine Warning | BOX | 35 min | |
| Aug 4, 4:26 PM EDT | Special Weather Statement | BOX | Dukes | 34 min |
| Aug 4, 4:30 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 45 min |
| Aug 4, 4:40 PM EDT | Special Marine Warning | BOX | 35 min | |
| Aug 4, 5:14 PM EDT | Special Marine Warning | BOX | 15 min | |
| Aug 4, 5:18 PM EDT | Special Weather Statement | BOX | Barnstable | 42 min |
| Aug 4, 5:23 PM EDT | Areal Flood Advisory | BOX | Barnstable | 2 hr |
| Aug 4, 5:36 PM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| Aug 4, 6:09 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | BOX | Hampden | 39 min |
| Aug 4, 1:54 PM EDT | Special Weather Statement | BOX | Newport | 66 min |
| Aug 4, 8:54 AM EDT | Special Weather Statement | BOX | 51 min |
Nearby
Special Weather Statements in Massachusetts, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.